# SDR 05FDEA00654

- Difficulty date: March 28, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STA 1641-1661 RT LONGITUDINAL SPLICE AT L11 SUSPECT CRACKED AT FASTENERS HOLES AS MARKED.  LONGITUDINAL SPLICE AT STA 1641 TO 1661 RT L-11 REMOVED NEW SPLICE, FABRICATED FROM 1D0755T7150T61511 AS PER DRAWING AFA7181.  FPI INSPECTION CARRIED OUT AND FOUND NO EVIDENT OF CRACK.  FABRICATED SPLICE REPROTECTED AND PART MARK: AFA 7181-509.  FABRICATED SPLICE LOCATED AND INSTALLED BETWEEN STA 1641 TO 1661 RT L-11 AS PER DRAWING NFA6009.
